Mathematische Annalen

, Volume 191, Issue 2, pp 143–144 | Cite as

Continuing 1-dimensional analytic sets

  • H. Alexander
Article

References

  1. 1.
    Shiffman, B.: On the continuation of analytic curves. Math. Ann.184, 268–274 (1970).CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    —— On the continuation of analytic sets. Math. Ann.185, 1–12 (1970).CrossRefMATHMathSciNetGoogle Scholar
  3. 3.
    Stolzenberg, G.: Uniform approximation on smooth curves. Acta Math.115, 185–198 (1966).MATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1971

Authors and Affiliations

  • H. Alexander
    • 1
  1. 1.Department of MathematicsUniversity of CaliforniaLos AngelesUSA

Personalised recommendations